# SDR ASAA2014051708006

- Difficulty date: May 17, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 47,147 hours, 18,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 144A822216
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EMERGENCY EXIT CUTOUT LOWER SILL INTERCOSTAL UPPER SURFACE CORRODED BS 564, LBL 69.5, WL 221.  ACFT GROUNDED. REMOVED FWD OVERWING EMERGENCY EXIT CUTOUT LOWER SIL INTERCOSTAL IAW SRM 51-40-02, INTALLED NEW ONE INTERCOSTAL IAW SRM 51-40-02 RECONNECTED WIRES SP 708 AND SP710 IAW SWRM 20-30-12 AND WDM 21-42-11. REMOVED DOT W914.
